Vol. 5, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The extension problem for graph $C^*$-algebras

Søren Eilers, James Gabe, Takeshi Katsura, Efren Ruiz and Mark Tomforde

Vol. 5 (2020), No. 2, 295–315

We give a complete K-theoretical description of when an essential extension of two simple graph C-algebras is again a graph C-algebra.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

extensions, graph $C^*$-algebras, $K\mkern-2mu$-theory, fullness
Mathematical Subject Classification 2010
Primary: 46L55
Received: 20 February 2019
Revised: 5 August 2019
Accepted: 27 August 2019
Published: 20 June 2020
Søren Eilers
Department of Mathematical Sciences
University of Copenhagen
James Gabe
School of Mathematics and Statistics
University of Glasgow
United Kingdom
Takeshi Katsura
Department of Mathematics
Faculty of Science and Technology
Keio University
Efren Ruiz
Department of Mathematics
University of Hawaii
Hilo, HI
United States
Mark Tomforde
Department of Mathematics
University of Colorado
Colorado Springs, CO
United States